# SDR COMA0010062

- Difficulty date: May 4, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1223
- Aircraft time: 22,950 hours, 24,039 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER.  PERFORMED OPS CHECKS WITH NO FAULTS.
